... months. New doctor preccribed Nystatin oral and nystatin vaginal. I have some dental problems. I have attempted to use the oral three different times.Just realized the oral is causing some very painful side effects. The two times before, that I used it, I chalked up the pain to a need for dental attention.This time however, my lower jaw is so swollen and painful, I'm on the verge of tears. I'm spitting out my saliva as it is less painful than swallowing. It also appears I have blisters. My lower jaw bone and under my chin are both swollen and hard in places. My doctor is gone for the day. Should I go to the ER? Thanks for your help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2013 • 12 answers
Posted 16 Jul 2013 • 1 answer
Posted 6 May 2015 • 1 answer
Methicillin-Resistant Staphylococcus Aureus Infection - Have mrsa and noticed a place on tongue can?
Posted 28 Aug 2015 • 1 answer
Methicillin-Resistant Staphylococcus Aureus Infection - What kill's MRSA from living and thriving in
Posted 16 Aug 2016 • 0 answers